# SDR FDEA2018122103589

- Difficulty date: December 20, 2018
- Submitted: December 21, 2018
- Operation: Air carrier
- Aircraft: N770FD
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 79,696 hours, 30,873 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Inoperative
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDIS  770     52-10  3481     20DEC18  MEM  OPEN  U  LOGPAGES:2923497  WHEN ARMING THE R1 ENTRY DOOR THE "KNUCKLE BUSTER"  DOES NOT FULLY DEPLOY.   OPEREATED MODE SELECTOR LEVER AND  FOUND THE SCREWS                               HOLDING THE  MODE SELECTOR LEVER TO THE HANDLE/KNOB                               WERE LOOSE AND CAUSING IT TO HANG UP.                                             TIGHTENED SCREWS AND OPS CHECKED MECHANISM IAW  AMM                               52-11-13-2-0. OPS  CHECKS NORMAL.OK FOR SERVICE.
